# SDR UPS08854044

- Difficulty date: October 15, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR SEQ 803-F1-104, STA 1446 L31L-L32L HAS NO SRM REF & REQUIRES APPX F OF EODC8-5100-30418C.  REMOVED OLD DOUBLER, FABBED & INSTALLED FILLER AND DOUBLER SHT7075T6 .071 & .080 REF SRM 53-4-1, 53-2-1 FIG 7, 51-1-8, 51-1-20D, SAA ENG 81426590001.
